About Goldbach’s problem. III

Aldo Peretti
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 3, 1997, Number 4, Pages 194—204
Download full paper: PDF, 206 Kb


Authors and affiliations

Aldo Peretti
Facultad de Ciencia y Tecnologla
Univcrsidad del Salvador
Cordoba 1739


Without any condition, is proved conjecture [A] of Hardy-Littlewood, in their paper P. N. III.


  1. A. PERETTl, Application of the Laplace transform to the solution of diophantme equations. NNTDM, Vol. 3 (1997) N° 2, p. 75-101.
  2. R. VAUGHAN, The Hardy Littlcnoodmethod. Cambridge Univ. Press, (1997), p. 35.
  3. G. HARDY and J. E. L1TTLEWOOD, Some problems in “Partitio Nunierorum (111), On the expression of a number as a sum of primes. Acta Math. (1923), 44, p. 1-70. Hie conjecture is stated in p. 32.

Cite this paper

Peretti, A. (1997). About Goldbach’s problem. III. Notes on Number Theory and Discrete Mathematics, 3(4), 194-204.

Comments are closed.